Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Can traces of abortion pills be found in subsequent blood reports? Have dizziness. Supplements to recover faster?

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 11718 Questions
Can abortion pill traces be found in subsequent blood test reports? I took abortion pill early about within 1-2 months after I found out about my missed period, the doctor said it was still early. I finished taking abortion pills about 3-4 months ago; however, my health has decline since then because I had to try to hide it from my parents by continuing to work. I get dizzy easily from walking too much or standing for too long. My parents suspect that I had abortion. They want to take me to doctors for check-up. Would the doctor be able to find out that I had abortion pills? Also how do I take care of my body now, aside from rest, are there any type of nutrition or supplements to help me recover faster?
Posted Tue, 8 May 2012 in Abortion and Stillbirth
Answered by Dr. Rakhi Tayal 57 minutes later

Thanks for posting your query.

If you wont tell the doctor yourself that you have taken an abortion kit then there is no test to find out that you have taken it, as you took the tablets 3-4 months ago and the drug gets cleared up from your body in such a long time and the hormone levels also come back to normal.

Repeated spells of dizziness and weakness most likely has resulted from the excessive blood loss that is associated with medical abortion. You need to take iron supplements regularly for at least 1-2 months along with a protein XXXXXXX diet to make up for the blood loss that has happened.

Hope this answers your query. I will be glad to answer the follow up queries that you have.

Above answer was peer-reviewed by
Follow-up: Can traces of abortion pills be found in subsequent blood reports? Have dizziness. Supplements to recover faster? 2 hours later

Thank you for your quick response. I didn't rest for the first month during and after taking the medical abortion pill. I was working full-time and walking around. during second and third month i came to the US to visit my boyfriend and to rest, but I got a cold, and has caught a cold and sore throat. I don't think my cold has totally gone away yet. My bf has been making me taking vita synergy's women organic vitamins along with nyquil medication. Just so you get an idea of the time-frame I got the medical abortion in July and I caught cold in late September and still have not fully recovered from cold and cough yet. What should I do? My doctor told me that I CANNOT get sick during this fragile period.
Answered by Dr. Rakhi Tayal 9 hours later
Thanks for writing again.

It seems that you are having a viral infection which is making you feel weak and tired.
These types of viral syndromes typically last from as little as 3 days up to sometimes 4 to 6 weeks.

I would advise that you support your body with good hydration, adequate sleep, a well-balanced diet and a moderate exercise regimen. Exercise is actually good for the immune system which is why I suggest it here.

In addition you can supplement your diet with some Vitamin C - 1000 mg daily and consider drinking some immune boost type of tea such as Echinacea which is readily available at most supermarkets.

Hope my answer is helpful. Write back if you have further queries.
Wishing you a trouble free speedy recovery.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor